# SDR CA100212005

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 23,196 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481231
- Condition: Cut
- Location: Oil Filter Hsg
- Component: Oil Filter Hsg, 8967002
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON SHUTDOWN, ON WED FEB 10 2010, THE CREW NOTICED A LARGE AMOUNT OF OIL LEAKING FROM THE LT ENG COWLS. UPON FURTHER INSP IT WAS DETERMINED THAT THE O-RING SEALING THE OIL FILTER HSG ADAPTER TO THE ENGINE HAD BEEN PINCHED AND SUBSEQUENTLY SLICED ON INSTALLATION. THIS ALLOWED EXCESS AMOUNTS OF OIL TO VACATE THE ENGINE. THIS IS A FRESHLY O/H ENGINE AND WAS INSTALLED ON WING JUST A DAY PRIOR TO THE INCIDENT. MX CREWS REPLACED THE FAULTY O-RING AND PERFORMED GROUND RUNS TO ENSURE NO FURTHER LEAKAGE. THE ACFT WAS RETURNED TO SERVICE AND NO SIMILAR EVENTS HAVE BEEN INCURRED. (TC 20100212005)
